# SDR 08FDEA01355

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: A55176100245
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS -DURING INSTALLATION OF LT THS TIP SOME HOLES FOUND MISDRILLED.  REPAIR PERFORMED BY INSTALLING NEW WEB WITH LOCK FASTENERS DAN7-6 IAW RAS/CASA/6544/2008 IS B, APPROVED BY EA 6-5514-117183.
